# SDR DALA2020070602550

- Difficulty date: July 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 61,391 hours, 5,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND CREW REST FLOOR PROXY EMERGENCY LIGHTS AND L1 DOOR EXIT IDENTIFIER INOPERATIVE. REPLACED F3 FUSE AT M33093 EMERGENCY POWER SUPPLY. FOUND SHORT TO GROUND AT PIN 13. REMOVED 2ND STEP ACCESS PANEL IN THE CREW REST. LOWER THE PANEL ABOVE L1 DOOR. REPLACED SPLICES AT ALL LOWER CREW REST LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL.
